Jump to content

Photo

Do I Have Rosaeca?!?!? (Pictures)

scared rosaeca pink face red accutane acne

5 replies to this topic

#1 Dhodge666

Dhodge666

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Gender:Male
  • Joined: 29-April 13

Posted 03 May 2013 - 10:20 AM

My whole face and only my face is ether really red or pink I'm really scared about it and I'm self conscious about it I need answers! Real answers! I've been on accutane for about a month and week so far and I had this pink/ red face like 3 months before accutane it's sucks! But it's got a little worse since I've been on tane! I only wash my face at night with cetaphil daily facial wash and I moisterize with cetaphil daily facial moisturizer SPF 15 I wash my face and take cold/kinda warm showers why is my face like this do I have rosacea????? Will it go back to normal?!?!? I also always use a sun screen spf 55 oul free/breakout free neutrogena sunscreen.when I go out I skateboard so I'm always in the sun but I remember to reapply every hour since I'm on accutane so can somebody please help me!

Attached Files



#2 vituperative

vituperative

    Junior Member

  • Members
  • Posts & Likes
    Posts: 59
    Likes: 20
About Me
  • Gender:Female
  • Location:Australia
  • Joined: 27-March 11

Posted 03 May 2013 - 10:31 AM

I saw you post several times yesterday! I can't stress this enough (in the nicest way!) you need to relax. Honestly. What you are experiencing is a side effect of Roaccutane. Many people go pink/red all over. Others get just pink eyes or lips. Please just wear sunscreen, minimize your time in the sun (if you don't need to be in it, go in the shade) and wear a hat if you can. It will subside a month or two after treatment. Please stress less, ok? :) :)



#3 AuguriesofInnocence

AuguriesofInnocence

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 431
    Gallery Images: 3
    Likes: 84
About Me
  • Gender:Female
  • Location:United States
  • Interests:Being happy no matter what.
  • Joined: 03-April 12

Posted 03 May 2013 - 11:01 AM

I never had rosacea till I took accutane, some people get temporary flushing that goes away others continue after their course. Im not seeing a lot of flushing in your pic you just look like you have a rosy skin tone but maybe its the light.

I stopped accutane btw it gave me horrible side effects of depreession and suicidal thoughts.

If you feel bad in any way you should immediately stop taking it, as some of the side effects can be worse than others.

youre handsome btw.



#4 aanabill

aanabill

    Sad has made me value happy!

  • Site Watch
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 227
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 03 May 2013 - 11:41 AM

i agree with vituperative.

u r over-stressed about it.

ur redness is in fact mild.so please relax.

i understand that u're freaking out!

but u gotta understand that stress will only worsen it!

 

RELAX!

THIS WILL GO AWAY!

IT HAPPENS!



#5 wicky

wicky

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 790
    Likes: 8
About Me
  • Gender:Female
  • Joined: 14-June 09

Posted 05 May 2013 - 07:20 PM

definetly not



#6 someonefromabove

someonefromabove

    straight ahead

  • Veteran Members
  • Posts & Likes
    Posts: 132
    Likes: 18
About Me
  • Gender:Female
  • Joined: 04-October 11

Posted 17 May 2013 - 10:39 PM

baby, do you pick your skin?


Edited by someonefromabove, 17 May 2013 - 10:40 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users